# SDR C2XA98BT078

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69902
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 385
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR3222
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON TAXIING IN TO GATE AREA, CREW REPORTED AFT SMOKE MASTER WARNING INDICATOR REPEATED.  MAINTENANCE REMOVED AND REPLACED THE AUX AND AFT CARGO COMPARTMENT SMOKE DETECTORS.  OPS AND FUNCTIONALLY CHECK GOOD.  (M)
